| Model Number |
1000 |
| Medical Device Problem Code |
Failure to Charge (1085)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
04/01/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Physio-control evaluated the customer's device and verified the reported issue.Physio determined that the cause of the reported issue was due to an electrically open main charge capacitor.This caused the device to not be able to charge to deliver defibrillation therapy.The customer was sent a replacement device.
Event or Problem Description
The customer contacted physio-control to report that the service wrench icon was present on their device.There was no patient use associated with the reported event.Upon evaluation of the customer's device, physio-control observed that the device was not able to charge to deliver defibrillation therapy.